# SDR 2007UALA00573

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 49,330 hours, 33,965 cycles
- Engine: Cfmint CFM563C1
- Engine time: 39,667 hours, 25,290 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: A, E

## Discrepancy

RTFL DUE TO FAILURE OF NR 2 ENGINE.  [SUP 05-16-07]  MISSING NUT ON HPC IGV CAUSED ONE VANE TO ROTATE OUT OF SCHEDULE. THIS CREATED AN AERODYNAMIC 1/REV ON THE HPC R1 BLADES. THIS EXCITATION RESULTED IN THE HCF FAILURE AT THE ROOT OF ONE OF THE BLADES. THE LIBERATED BLADE DESTROYED THE OPERABILITY OF THE ENGINE.  REPLACED ENGINE.
